# SDR AALA20120123TUL08

- Difficulty date: January 12, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- Aircraft time: 62,183 hours, 21,489 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Gouged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 DOOR LOWER GATE IS GOUGED ON LOWER OUTER EDGE.  INSTALLED NEW GATE ASSEMBLY PER CMM 52-11-25 AND ESO 90108.
